# SDR SCNA20240311140

- Difficulty date: May 26, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN FRAME AT STA 312 & S-6L AT PASSENGER CABIN. FRAME AT STA 312 & S-6L AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-10-07-2R-1.
